Jump to content





My Accutane Journey As An Athlete - Week 3

Posted by Augustus46, 06 January 2012 · 310 views

Description -
This week I had much less back pain, but my face burned when I run because of the sweat. The sides of my chin are really dry because I talk and laugh a lot. Also, for a whole day this week I felt super sad. However I don't know if it was something else that made me sad, or the medication just made me sadder. I had a enormous cyst on my cheek this week. It hurt so much, was super red and kept enlarging. In the end it took almost the whole week to go away and left a scar the size of a jellybean -_-. Thank you for reading these!

Side Effects -
- minor back pain
- way more blackheads on my nose
- burning sensation on my skin after I run (from the sun and the sweat)
- red skin
- super dry lips, skin, and eyes
- WAY less oil!!! I almost don't need blotting sheets anymore
- really really small pimples around my face
- feeling of sadness
- thirstiness

Advice -
- If you go to school, bring like 3 bottles of water (the metal bottles). You get really thirsty and it helps your body detoxifies.
- Wash your face right after you exercise and apply moisturizer

Skin This Week -
- One huge cyst on my cheek, continued to get larger and hurt so much. Went away on the 6th day? Left a big scar on my cheek though.




Out of curiosity, How old are you and what forms of acne did you have to where accutane was prescribed to you?
hayyy, im a runner...do you find accutane like slowing you down when you exercise? like exhausting you quicker than usual?

Out of curiosity, How old are you and what forms of acne did you have to where accutane was prescribed to you?

Heyy! I am almost 17 and I've had acne since I was 13 or 14. The worst point was when I had 4-7 cysts and many other smaller pimples on my face, not counting the occasional ones on my back. I am not sure if they are cystic or nodular cystic? However, they hurt so much so they had to be one of those.

hayyy, im a runner...do you find accutane like slowing you down when you exercise? like exhausting you quicker than usual?

Hi! Actually I haven't noticed quicker exhaustion, however I've seen other athletes say that was a side effect :/ I would suggest drinking TONS of water, I believe that it really helps your joints from drying up too much.

October 2014

S M T W T F S
   1234
567891011
12131415161718
192021 22 232425
262728293031 

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors

    Twitter